Open Access
Translator Disclaimer
March, 1956 Uniform Convergence of Random Functions with Applications to Statistics
Herman Rubin
Ann. Math. Statist. 27(1): 200-203 (March, 1956). DOI: 10.1214/aoms/1177728359

Abstract

In many statistical problems, we obtain functions of both the random variable and the parameters involved, from whose asymptotic behavior we may deduce the asymptotic behavior of certain estimates. In many of these cases, it is sufficient to demonstrate uniform convergence with probability one of these functions. In this paper, a set of sufficient conditions for this is given, and we show how these results may be applied to some statistical problems.

Citation

Download Citation

Herman Rubin. "Uniform Convergence of Random Functions with Applications to Statistics." Ann. Math. Statist. 27 (1) 200 - 203, March, 1956. https://doi.org/10.1214/aoms/1177728359

Information

Published: March, 1956
First available in Project Euclid: 28 April 2007

zbMATH: 0074.34103
MathSciNet: MR76246
Digital Object Identifier: 10.1214/aoms/1177728359

Rights: Copyright © 1956 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.27 • No. 1 • March, 1956
Back to Top